# SDR UPS07850124

- Difficulty date: June 17, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 66,593 hours, 26,971 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L/ELEVATOR UPPER MIDDLE SKIN HAS OIL CANNING ON O/B SIDE.  CUT OUT DAMAGED SKIN SECTION FROM L/ELEVATOR, UPPER MIDDLE STA 219 - 234 IAW SRM 55-02-01 FIG 008.  FABRICATED AND INSTALLED SKIN SEGMENT ON L/ELEVATOR STA 219 - 234.5 IAW DWG 5654970, AND SRM 55-02-01 FIG 008.
